# SDR AWXA200700322

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 30,250 hours, 12,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON L2 DOOR CUT OUT SILL BEAM SHAPE SILL, FR 60 - FR 68, S23L.  REPLACED L2 DOOR CUT OUT SILL BEAM SHAPE SILL, FR 60 - FR 68, S23L IAW B737-300 SRM 51-72-11.
